# SDR SWIA202266497

- Difficulty date: August 2, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 42,189 hours, 38,385 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR FUSELAGE FOWARD LOWER AND UPPER PIN STOP FITTINGS GOUGED (MARKED)     (C-CHECK RO 9/12/2022)    COMPLIED WITH REO 601R-53-21-3561 REV -- DATED 2022-08-11 BLEND GOUGE DAMAGE TO PAX DOOR FWD PIN STOP FITTINGS AT FS310.00. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
